MAUDE Adverse Event Report: RESPIRONICS, INC. ASSAY FOR ESSENCE PLUG; NEBULIZER SYSTEM, NON-HEATED

RESPIRONICS, INC. ASSAY FOR ESSENCE PLUG; NEBULIZER SYSTEM, NON-HEATED
Model Number 1095060
Medical Device Problem Codes Failure to Power Up (1476); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to an assay for essence plug device with allegation of device is smoking and not turning on.There was no report of patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Additional information was received on aug 13, 2024.The manufacturer previously received information alleging an issue related to an assay for essence plug device with allegation of device is smoking and not turning on.There was no report of patient harm or injury.The device was returned to the manufacturers product investigation laboratory for investigation.There was no evidence of smoke residue internal or external.The motor was able to be rotated with minimal effort.The manufacturer did notice the buffer cylinders port was plugged with a gel-like substance and there were foreign brown substances on the bottom enclosure in several areas.The manufacturer tested the on/off switch with a multimeter.It did not ohm out indicating it was defective and there was an external side of the on/off switch, foreign brown particles could be seen.This was reminiscent of a liquid contacting the switch.This could account for the complaint and the switch not working.Evaluation method code grid, evaluation results code grid, component code grid and conclusion code grid was updated.

Brand Name
ASSAY FOR ESSENCE PLUG
Common Device Name
NEBULIZER SYSTEM, NON-HEATED
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19804822
Report Number2518422-2024-46465
Device Sequence Number12611120
Product Code BTI
UDI-Device Identifier00383730001807
UDI-Public(01)00383730001807
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1095060
Device Catalogue Number1095060
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown